# SDR N3SA2014FA0000199

- Difficulty date: March 28, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N5690C
- Make and model: Cessna 414A
- Aircraft serial: 0222
- Aircraft time: 6,435 hours
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Suppressor
- Part number: 51185527
- Condition: Arced
- Location: Windwhield Heat
- Part time: 6,435 hours
- Component: Windshield, Cessna, 15260007
- Component part number: 99102142
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AFTER ACTIVATING WINDSHIELD HEAT.  WINDSHIELD SUPPRESSOR ACRED.
